# SDR ABXA020344

- Difficulty date: November 26, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 45,492 hours, 37,701 cycles
- Engine: Pwa JT8D9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contactor
- Condition: Damaged
- Location: Nlg Ind Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, NOSE GEAR UNSAFE LIGHT WAS INTERMITTENT WITH THROTTLES AT IDLE. CREW REPORTED CYCLED GEAR, CHECKED GOOD. FOUND NOSE GEAR LIGHT BULB POSITIVE CONTACT FLATTENED AND MUSHROOMED CAUSING INTERMITTENT INDICATION. REPAIRED CONTACT. OPS CHECKED GOOD IAW AMM.
